# SDR CALA2025070206135

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 51,328 hours, 26,140 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C250043
- Condition: Missing
- Location: Wing
- Part time: 93 hours, 40 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP REPORTED MISSING AFTER OVERNIGHT AT YYC PDA FOR FUEL CAP MISSING.  FUELER REPORTS FUEL CAP MISSING APPLIED CDL 28A WITH FLIGHT CREW.   INSTALLED CAP ASSY REF AMM 28-25-41.
